PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 1 | 45-63
Tytuł artykułu

Pointwise strong approximation of almost periodic functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the class GM(₂β) in pointwise estimate of the deviations in strong mean of almost periodic functions from matrix means of partial sums of their Fourier series.
Twórcy
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
autor
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
  • [1] A. Avantaggiati, G. Bruno and B. Iannacci, The Hausdorff-Young theorem for almost periodic functions and some applications, Nonlinear Analysis, Theory, Methods and Applications 25 (1) (1995), 61-87.
  • [2] A.D. Bailey, Almost Everywhere Convergence of Dyadic Partial Sums of Fourier Series for Almost Periodic Functions, Master of Philosophy, A thesis submitted to School of Mathematics of The University of Birmingham for the degree of Master of Philosophy, September, 2008.
  • [3] A.S. Besicovitch, Almost Periodic Functions (Cambridge, 1932).
  • [4] L. Leindler, On the uniform convergence and boundedness of a certain class of sine series, Analysis Math. 27 (2001), 279-285. doi: 10.1023/A:1014320328217
  • [5] L. Leindler, A new extension of monotone sequence and its application, J. Inequal. Pure and Appl. Math. 7 (1) (2006) Art. 39, pp. 7.
  • [6] W. Łenski, Pointwise strong and very strong approximation of Fourier series, Acta Math. Hung. 115 (3), 207, 215-233.
  • [7] B.L. Levitan, Almost periodic functions, Gos. Izdat. Tekh-Teoret. Liter. (Moscov, 1953) in Russian.
  • [8] P. Pych-Taberska, Approximation properties of the partial sums of Fourier series of almost periodic functions, Studia Math. XCVI (1990), 91-103.
  • [9] S. Tikhonov, Trigonometric series with general monotone coefficients, J. Math. Anal. Appl. 326 (1) (2007), 721-735. doi: 10.1016/j.jmaa.2006.02.053
  • [10] S. Tikhonov, On uniform convergence of trigonometric series, Mat. Zametki 81 (2) (2007) 304-310, translation in Math. Notes 81 (2) (2007), 268-274. doi: doi:10.1134/S0001434607010294
  • [11] S. Tikhonov, Best approximation and moduli of smoothness: Computation and equivalence theorems, J. Approx. Theory 153 (2008), 19-39. doi: 10.1016/j.jat.2007.05.006
  • [12] A. Zygmund, Trigonometric Series (Cambridge, 2002.e, 2002).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1178
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.